MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Examination of the lens fragments returned to rxsight after explantation did not reveal obvious signs of abnormal zone formation; however, this may be due to the cuts made during explantation.The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported to rxsight that a patient had a light adjustable lens (lal, sn (b)(6), +21.5d) implanted in the right eye on (b)(6) 2022.The first light treatment was completed on (b)(6) 2023, with no further prescribed light treatments or lock-ins performed, and the patient returned to clinic on (b)(6) 2024, complaining of halos, glare, and rings in vision.Upon slit lamp examination, the treating physician noted a "raised" area within the implanted lal consistent with zone formation.On (b)(6) 2024, the lal was explanted, and a new lal was implanted as a replacement.Rxsight's first awareness of this event was on 08/15/2024.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key20216832
Report Number3012712027-2024-00158
Device Sequence Number7877034
Product Code PZK
UDI-Device Identifier00818806020708
UDI-Public01008188060207081121062917240531
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-003299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale